# SDR ABXA20211231136

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 93,263 hours, 34,599 cycles
- System (JASC): 3244 · Tire
- Part: Valve
- Part number: EM91795
- Part serial: 6041133
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PARKING BRAKE EICAS MESSAGE WHEN PARKING BRAKE LEVER RELEASED. AIRCRAFT RETURNED TO BLOCK AND WAS GROUNDEDD BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED THE PARKING BRAKE VALVE 32-44-04 OPS NORMAL. PART EFFECTIVITY VERIFIED. AIRCRAFT RETURNED TO SERVICE.
